# SDR SWIA2022122067000

- Difficulty date: November 5, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DAMAGED UPPER SKIN ON R/H ELEVATOR  INBOARD AFT TRAILING EDGE.    PERMEANNTLY REPAIRED RT ELAVATOR INBD AFT EDGE IAW SRM 55-20-00.
